MathSciNet Relay Station
MathSciNet bibliographic data
MR1932719 53C42 (35J60)
Schnürer, Oliver C. A generalized Minkowski problem with Dirichlet boundary condition. Trans. Amer. Math. Soc. 355 (2003), no. 2, 655–663 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement